# SDR AU960640

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: LW12966
- Condition: Separated
- Location: R Engine Cylinde
- Component: Lyc, TIO540J2BD
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER VALVE SEAT SEPARATED - NO2 CYLINDER PISTON RING LANDWORN
